Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Get hearburn or stomach pain when hungry. Taking Omeprazole with some antibiotics. What could be the problem?

Hello Sir, I am 33 years old, male, suffering from hearburn/stomach pain when I am hungry, I have nausea and often throw up during early morning or when I eat a bit more, speacially when having a coca or other drinks after or during meal, I have had this since more than 10 years, when I had my medications prescribed by a physician I felt better, normally I took Omeprazole with some antibiotics and other antidepresant drugs, I have more problem while at work and cant have my breakfast, have no appetite for it, feel sickish in the mornings, I also have strees at work and it get worse when I chair a meeting or run a workshop, I cant eat at that time, please advice, thanks
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
From your history it suggests that you require change of your life style.
Most of the time you get this problem when your stomach is empty due to taking diet or food irregularly.
Take full breakfast,meals regularly and at fix interval.
Take plenty of milk,buttermilk and curd.
Avoid more cold drinks or aerated drinks.
Avoid fried, chillies and junk food.
You may take Omeprazole initially as and when required.
Ok and bye.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor